Opiate withdrawal symptoms

There are many people worldwide who are dealing with opiate withdrawal symptoms because they have taken it for long periods of time and in very large doses. This creates a dependency that forces the body to experience withdrawal symptoms when the medication is no longer given to the person. All drugs have the potential of becoming addictive and people seem to forget that legal medications can also get a person to develop an addiction.

Data concludes that opiates leave the body very fast and the withdrawal symptoms are very likely to manifest fast. There are quite a few withdrawal symptoms that a person can experience, but here are the most frequent:

  • Migraines
  • Profuse Sweating
  • Bad temper
  • Anxiety
  • Shaking
  • Photosensitivity
  • Nausea
  • Muscle cramps
  • Dizzines

There are those who have problems with being able to sleep at night due to the high level of anxiety they experience as well as panic attacks. This is not as common as the other symptoms, but it does happen to some individuals. The lack of good sleep at night is very common in people after they stop using opiates, but after a week or two there is no reason for this to be an issue.

Six to seven days are going to be the usual length for this problem and that is usually the most that they will last depending on the situation. Detoxing from opiates is best approached by stopping completely due to the high level of addiction that they carry with them.

Quitting opiates is not as difficult as quitting other drugs and some people have said that quitting nicotine and alcohol, so this should be something that most people can handle as long as they know how to exercise their willpower. Most of the people who end up coming back are simply unable to commit to the process of quitting and that is why they end up using opiates again.

Getting help for detox

Many detoxing programs have proven to be very effective for people who have problems with the process of quitting any kind of drug on their own. These programs are meant to give the person assistance is dealing with the need to take opiates as well as medication that is meant to help get rid of the symptoms they might experience during the early days of abstinence.

Conclusion

The good news for those who are trying to quit opiates is that they will leave your body quite fast and this means you will only have to deal with the withdrawal symptoms for a few days and then you will be feeling much better in about a week.

If you feel that you have a very deep addiction to this medication, you need to consult with a doctor and they will let you know if you should be considering anything else. The most important thing is for you to be able to maintain the highest possible level of commitment to quitting and this is going to allow you to do it.